# SDR CA130722005

- Difficulty date: July 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 64,976 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN THE CREW EXTENDED THE LANDING GEAR THE REPORTED A GREEN HYDRAULIC SYS LOW PRESSURE CONDITION. CHECK LIST FOLLOWED AND LANDING CARRIED OUT.  EMERGENCY DECLARED WITH ATC, DID NOT DECLARE MAYDAY OR PANPAN.  LT MLG ACTUATOR AFT HYDRAULIC LINE REPLACED IAW AMM 20-21-12, PB 201 AND HYD PTU REPLACED IAW AMM 29-23-41, PB 401.
